# SDR DALA2024041504454

- Difficulty date: April 10, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N516DN
- Make and model: Airbus A350-941
- Aircraft serial: 0530
- Aircraft time: 11,337 hours, 1,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3516, FOUND EMERG LIGHT ON 20 A&B & 21 A&B INOP. NOT TURNING ON. CORRECTIVE ACTION: DEFERRED PER MEL 33-50-07AL. (LP5779902)
